Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Diophantine approximation in fields of characteristic $ p$


Author: L. Carlitz
Journal: Trans. Amer. Math. Soc. 72 (1952), 187-208
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0048503-0
MathSciNet review: 0048503
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Quadratische Körper im Gebiete der höheren Kongruenzen, Math. Zeit. vol. 19 (1924) pp. 153-206. MR 1544651
  • [2] H. Bohr and B. Jessen, One more proof of Kronecker's theorem, J. London Math. Soc. vol. 7 (1932) pp. 274-275.
  • [3] L. Carlitz, Representation of arithmetic functions in $ GF[{p^n},x]$, Duke Math. J. vol. 14 (1947) pp. 1121-1137. MR 0023305 (9:337c)
  • [4] -, The singular series for sums of squares of polynomials, Duke Math. J. vol. 14 (1947) pp. 1105-1120. MR 0023304 (9:337b)
  • [5] -, Some applications of a theorem of Chevalley, Duke Math. J. vol. 18 (1951) pp. 811-820. MR 0045157 (13:538a)
  • [6] G. H. Hardy and J. E. Littlewood, Some problems of Diophantine approximation, Acta Math. vol. 37 (1914) pp. 155-239. MR 1555098
  • [7] J. F. Koksma, Diophantische Approximationen, Berlin, 1936.
  • [8] K. Mahler, An analogue to Minkowski's geometry of numbers in a field of series, Ann. of Math. vol. 42 (1941) pp. 488-522. MR 0004272 (2:350c)
  • [9] Hermann Weyl, Über die Gleichverteilung von Zahlen mod. Eins, Math. Ann. vol. 77 (1916) pp. 313-352. MR 1511862

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0048503-0
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society